Bounding the attractor of an IFS

File Description SizeFormat 
Bounding the attractor of.psdefault286.49 kBPostscriptDownload
Title: Bounding the attractor of an IFS
Author(s): Edalat, A
Sharp, D
While, L
Item Type: Journal Article
Publication Date: 28-Nov-1997
Citation: INFORM PROCESS LETT Vol.( 64 ) No.( 4 ) pp 197 - 202
URI: http://hdl.handle.net/10044/1/756
Publisher Link: http://dx.doi.org/10.1016/S0020-0190(97)00156-7
DOI: 10.1016/S0020-0190(97)00156-7
ISSN: 0020-0190
Start Page: 197
End Page: 202
Copyright Statement: © 1997 Elsevier Science B.V. This is the author’s version of a work that was accepted for publication in Information Processing Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Information Processing Letters, volume 64, issue 4 (November 1997). doi:10.1016/S0020-0190(97)00156-7.
Volume: 64
Appears in Collections:Theory of Computational Systems



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons